# SDR UPS01835047

- Difficulty date: January 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, FWD LWR CARGO PIT AT FS 340 - 350 INSIDE X-SLIDE DOOR AFT TORQUE BOX AT LONG 34R - 35R FITTING IS CORRODED.  REMOVED CORROSION OUT OF LIMITS IAW DC8 SRM 51-1-8.  REMOVED AND REPLACED FITTING IAW 51-1-20D DC8 SRM.
